# SDR YENA201902085057

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 56,292 hours, 20,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 65,  ROW 11 DEF RED EMERG. LIGHT LENS MISSING OUTBOARD SEAT; REPLACED RED EMERG. LIGHT LENS AS REQ'D. OPS CHECKS GOOD.
